# SDR DALA2019090305142

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1253004) INITIAL INSPECTION: CORROSION ON LT FLOOR SUPPORTS BTW 1640-1681 AND LBL 56 AT AFT WET AREA. (AMDS 2020-2441). AREA ARE OUT OF LIMITS PER SRM 53-60-15 ALLOWABLE. LT FLOOR SUPPORTS (2EA) BTW 1640-1681 AND LBL 56 WERE REPLACED PER SRM 51-40-02 PAR. 7.
